Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6, Issue 8, Pages 489-499
http://dx.doi.org/10.1155/S1085337501000537

On periodic solutions of abstract differential equations

1School of Mathematical Sciences, Tel Aviv University, Ramat-Aviv 66978, Israel
2Department of Mathematics and Mechanics, Moscow State University, Moscow 119899, Russia

Received 22 May 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let A be a closed linear operator on a Banach space E. We study periodic solutions of the differential equation dNu(t)/dtN=Au(t) with an arbitrary integer N1.